MathSciNet Relay Station
MathSciNet bibliographic data
MR1311348 (96c:14013) 14E05 (14E07 14E30 14E35)
Corti, Alessio Factoring birational maps of threefolds after Sarkisov. J. Algebraic Geom. 4 (1995), no. 2, 223–254.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement